| Model Number |
TPL0059 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-05, software version 5.1.1.) no parts have returned to the manufacturer for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal fusion procedure.It was reported that after taking confirmation images with the non-medtronic imaging system, the surgeon noticed that 3 of the 4 screws placed had deviated from the plan.The surgeon decided 1 deviated screw was acceptable, but the other 2 needed to be repositioned.The left l3 screw deviated laterally by 3-4 millimeters (mm) and the right l3 screw deviated medially by 3-4 mm.To reposition these screws the surgeon switched to medtronic imaging and navigation systems.It was reported this occurred on a loaner system.The probable cause noted was a possible software issue.There was no impact to patient's outcome and surgical delay was reported as less than one-hour.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.